CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

A Generalization of Takegoshi’s Relative Vanishing Theorem

Martin Sera (Institutionen för matematiska vetenskaper)
Journal of Geometric Analysis (1050-6926). Vol. 26 (2016), 3, p. 1891-1912.
[Artikel, refereegranskad vetenskaplig]

We present a generalization of Takegoshi’s relative version of the Grauert–Riemenschneider vanishing theorem. Under some natural assumptions, we extend Takegoshi’s vanishing theorem to the case of Nakano semi-positive coherent analytic sheaves on singular complex spaces. We also obtain some new results about proper modifications of torsion-free coherent analytic sheaves.

Nyckelord: Cohomology groups , Complex spaces , Modifications , Nakano semi-positive sheaves , Relative vanishing theorem

Denna post skapades 2016-09-09.
CPL Pubid: 241580


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)


Matematisk analys

Chalmers infrastruktur